# SDR SWAA2023083095255

- Difficulty date: August 30, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 50,095 hours, 30,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHT BY L2 DOOR INOP.<[01] R/R AFT EXTERIOR EMERGENCY LIGHT BY L2 DOOR IN REFERENCE WITH AMM 33-51-04. OPS CHECK GOOD AT THIS TIME.
